Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Diagnosed with yeast infection. Given Diflucan. Having itching and burning. Clitoris swollen. Allergic to miconazole. Remedy?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions

I was diagnosed with a yeast infection 3 days ago and was given Diflucan. The symptoms got worse on the 2nd day therefore took another Diflucan pill. Today which is the 3rd day the itching and burning XXXXXXX calmed down even though i still have that embarrasing discharge. Now my real discomfort is my clitoris. Today is swollen and it hurts. I am wearing loose clothing and keeping my area clean and dry. Please help. By the way im allergic to miconazole and the vagisil cream as well. When will the yeast infection be gone completely and how to soothe my clitoris?

Posted Thu, 4 Jul 2013 in Women's Health
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
The discomfort that you have in the clitoris is likely to be due to a superadded bacterial infection along with the fungal infection.
In addition to observing the general cleanliness, you can do a hot fomentation and take a mild pain killer like acetaminophen after meals for relief. The symptoms are likely to subside in next 2-3 days. In case the pain persists, then do consider consulting your gynecologist for a physical examination and oral antibiotics like azithromycin and Metronidazole.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor